# SDR FDEA202210192621

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 75,424 hours, 29,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N5370110
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOOR BOARD 222AF IS DELIAMINATED FABRICATED ZONE 220 FLOOR BOARD 222AF ON VT MAE TRAVELER T22/1638359 IAW DWG SRZ-  25- 005 REV R.  MAJOR REPAIR
